# SDR IPXA2025110726508

- Difficulty date: October 17, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7759501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  CENTER CARGO COMPART. LONGERON SPLICE HAS EVIDENCE OF CORROSION APPROX BTW STA 1681 AND STA 1701, L51L AREA,  ACCOMPLISHED REPAIR IN ACCORDANCE WITH EO-95636-REQ1 AND VT-SAA EA 011-5310-01-B0598 REV IR
